Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On treatment for MS. Can I get anxiety, night sweats, sleep problem due to medication?

I am a 34 yr old male with MS. I am prescribed suboxone 12mg a day,Tizanadine 12mgs a day, metoprolol Er 200mg,lisinopril/HCTZ20/25mg, Doxazosin 2mg, and Ambien 10mg in the hs as needed. The BP meds susoxone and Muscle relaxer is everyday no if ands or buts. I recently (last 2 weeks or so) began using Adderall recreationally but turned daily quick. within days. I feel addiction in my mind as the night sweats/anxiety/and sleep probs began last night (my sayed I had an attitude from day 1). I took 4 mg of buprenorphine (Suboxone), 4mg tizanadine and 600mg of ibuprophen and one of my wifes .5 mg klonopin and seemed to be comfortable but awake with thoughts. Then this morning I took some addy and I was on my way. Im scared as I have an addiction to begin with and have just in the last hour flushed the remaining adderall I have which was 6- 30mg XR which i was taking by opening the capsules and swallowing the beads. I nevertook more than 50 mg a day though. Should I expect bad DT s. Im sure nothing like opiates but should I expect hell? I honestly think Im over worrying but I dont like the feeling. The first time usind adderall was awesome and now I seem to be wanting that same high and its not gonna happen and my mind argues that point. I can do the mental as long as I know Im not so far gone and the physical part will me manageable with what I have. Tahnks. Please do not judge me. Just honest advise or nothing at all. God Bless
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello ceedubbya27
Welcome to HCM
It seems that your are very anxious due to your problem. You want to quit the drug but there is a lot of anticipatory anxiety and beliefs associated with drug in you. As you have motivation to quit so it will be very easy to quit. In suboxone, buprenorphin and naloxone are in fixed drug form. I am not clear whether you are taking suboxone or buprenorphin plain. As in suboxone naloxone which is a anti drug so it counteracts pleasure effects of buprenorphin so its not so pleasurable. But buprenorphin alone is pleasurable and addicting so you have to quit it. Yes there is chance of withdrawal syndrome but serious Delirium Tremens will not occur. Quitting buprenorphin is easy if done with proper replacement like with naloxone combination and methadone replacement, and then gradual tapering so consult a good psychiatrist and take expert opinion.
Secondly adderall is a stimulant drug which is highly addicting, it produces pleasurable effects but abuse potential is very high, but there is very minimal risk of withdrawal best you will suffer is flu like syndrome.
So pal try to quit and you will improve, it will be very beneficial to you for management of Mitral Stenosis also.
Thanks Hope I cleared your doubt.
Take Care
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor